# SDR CALA2014020600152

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED BETWEEN STRINGER 8R & STRINGER 9R STATION 480.  INSTALLED REPAIR ANGLES ON FRAME AT STATION 480 BETWEEN STRINGERS 8R - 9R IAW EA 5310-04716 OPS 2.
